Abstract

Images of annular objects formed by a diffraction-limited optical system in partially coherent illumination are considered. A general solution has been obtained with which to study the variation of irradiance in the images as the illumination is varied from completely coherent to completely incoherent. The general pattern of irradiance distribution is relatively insensitive to changes of object contrast.

© 1967 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Image of a periodic complex object in an optical system under partially coherent illumination

Y. Ichioka and T. Suzuki
J. Opt. Soc. Am. 66(9) 921-932 (1976)

Diffraction Images of Circular Phase Objects in Partially Coherent Light

M. De and S. C. Som
J. Opt. Soc. Am. 53(7) 779-787 (1963)

Image of a sinusoidal complex object in a partially coherent optical system

Y. Ichioka, K. Yamamoto, and T. Suzuki
J. Opt. Soc. Am. 65(8) 892-902 (1975)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (12)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Tables (3)

You do not have subscription access to this journal. Article tables are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (67)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription